MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE 20G X 1 1/2; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE 20G X 1 1/2; SYRINGE, PISTON
Model Number 1180320112
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the device was leaking due to cracks in the body of the syringe.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) revealed no discrepancies that may have contributed to the reported condition.All quality assurance testing is performed during the manufacturing of the product met specification requirements.Samples and photograph were received for evaluation and confirm the reported conditions.There is no documented evidence within the dhr or any other documentation that would explain the deficiency identified.The most likely cause would be due to an issue with the equipment as the cracked barrels also exhibit abrasions near the finger rests of the syringe.This is indicative of the positioning foot not contacting the finger rests as intended.This condition usually self-corrects during the manufacturing run.Based on the information available and the investigation findings, a formal investigation is not deemed necessary at this time.The reported condition could not confirm a manufacturing deficiency.If additional information is received warranting further analysis, the investigation may be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
3ML SYRINGE 20G X 1 1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9618578
Report Number1017768-2020-00782
Device Sequence Number2642179
Product Code FMF
UDI-Device Identifier10884521012325
UDI-Public10884521012325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180320112
Device Catalogue Number1180320112
Device Lot Number912013
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date03/20/2020
Patient Sequence Number1